# SDR SIMA20140620007

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,172 hours, 21,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109524
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXTERIOR OVERWING EMER LIGHTS INOPERATIVE.  R & R NR 4 BATTERY CHARGER & BATTERY ASSEMBLY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17. CHARGER ASSEMBLY BATTERY PN BA5-0933-901 & SN C02382.
